Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 311, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 21, 2011, 8:15 PM CDT for 4 counties in Alabama. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 8:15 PM CDT (01:15 UTC)
- Expired
- Jun 21, 2011, 8:35 PM CDT
- In force
- 20 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:38 PM CDT | TSTM WND DMG | 2 Ese Montgomery, AL | TREES REPORTED DOWN ALONG SEVERAL ROADS ON THE SOUTHEAST SIDE OF THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1308 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
515
WUUS54 KBMX 220115
SVRBMX
ALC001-051-085-101-220200-
/O.NEW.KBMX.SV.W.0311.110622T0115Z-110622T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AUTAUGA COUNTY IN ALABAMA...
SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 900 PM CDT
* AT 810 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF LOWNDESBORO...OR
10 MILES NORTH OF HAYNEVILLE...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...MONTGOMERY...WETUMPKA...CANTELOUS...
AUTAUGA COUNTY AIRPORT...DANNELLY FIELD AND HOPE HULL.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 181...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.
THIS IS A DANGEROUS STORM. IF YOUR ARE IN ITS PATH...PREPARE
IMMEDAITELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3241 8664 3264 8609 3243 8601 3242 8602
3241 8601 3238 8601 3236 8599 3234 8599
3234 8597 3232 8596 3222 8657
TIME...MOT...LOC 0115Z 247DEG 26KT 3234 8651
$$
272 follow-up statements
699
WWUS54 KBMX 220130
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT TUE JUN 21 2011
ALC085-220140-
/O.CAN.KBMX.SV.W.0311.000000T0000Z-110622T0200Z/
LOWNDES AL-
830 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3227 8644 3246 8651 3264 8609 3243 8601
3242 8602 3241 8601 3238 8601 3235 8599
3234 8599 3233 8597 3232 8596 3225 8643
TIME...MOT...LOC 0130Z 247DEG 26KT 3238 8639
$$
ALC001-051-101-220200-
/O.CON.KBMX.SV.W.0311.000000T0000Z-110622T0200Z/
ELMORE AL-MONTGOMERY AL-AUTAUGA AL-
830 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
AUTAUGA...NORTHERN MONTGOMERY AND SOUTHWESTERN ELMORE COUNTIES UNTIL
900 PM CDT...
AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR HUNTER...OR 6 MILES SOUTH OF
PRATTVILLE...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MILLBROOK...MONTGOMERY...WETUMPKA...PINEDALE...COOSADA...MONTGOMERY
ZOO...BOYLSTON...ELMORE...BOB WOODRUFF LAKE AND AUBURN UNIVERSITY
IN MONTGOMERY.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 167 THROUGH 181...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3227 8644 3246 8651 3264 8609 3243 8601
3242 8602 3241 8601 3238 8601 3235 8599
3234 8599 3233 8597 3232 8596 3225 8643
TIME...MOT...LOC 0130Z 247DEG 26KT 3238 8639
$$
27123
WWUS54 KBMX 220135
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CDT TUE JUN 21 2011
ALC001-051-101-220145-
/O.CAN.KBMX.SV.W.0311.000000T0000Z-110622T0200Z/
ELMORE AL-MONTGOMERY AL-AUTAUGA AL-
835 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUTAUGA...
NORTHERN MONTGOMERY AND SOUTHWESTERN ELMORE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3227 8644 3246 8651 3264 8609 3243 8601
3242 8602 3241 8601 3238 8601 3235 8599
3234 8599 3233 8597 3232 8596 3225 8643
TIME...MOT...LOC 0135Z 247DEG 26KT 3239 8635
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:45 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 21, 6:45 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 PM CDT TUE JUN 21 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... MUCH APPRECIATED AND NEEDED RAINFALL ACROSS CENTRAL ALABAMA TODAY. GOOD LOW LEVEL MOISTURE FEED AROUND THE NORTHEASTERN GULF OF MEXICO SURFACE HIGH. IN THE UPPER LEVELS...UPPER CLOSED LOW SPINNING MOVING SLOWLY NORTHEAST ACROSS THE UPPER PLAIN STATES. SOUTHWEST FLOW ACROSS THE STATE USHERING IN SEVERAL UPPER LEVEL SHORTWAVES ACROSS THE AREA. THIS IS MORE THAN THE NORMAL SUMMERTIME CONVECTION. ACTIVITY IS EXPECTED TO CONTINUE ACROSS THE AREA AS FLOW CHANGES FROM SOUTHWEST TO MORE ZONAL. SHOULD REMAIN IN THIS BETTER THAN NORMAL RAINFALL PATTERN THROUGH THE PERIOD AS LONG SCALE TROUGHING WILL REMAIN THROUGH THE WEEKEND. AS WE MOVE INTO THE BEGINNING OF NEXT WEEK IN OUR EXTENDED...A WEAK SURFACE SYSTEM ATTEMPTS TO EDGE NEAR THE REGION BUT WEAKENS AS A UPPER RIDGE OF HIGH PRESSURE BUILDS OVER THE MUCH OF THE U.S. HAMPERING PROGRESSION OF THE SURFACE SYSTEM...KEEPING US STILL ON THE WET SIDE OF THE FLOW. THIS WILL OPEN US UP TO NORTHWEST TO NORTHERLY UPPER FLOW BY THE LATTER PART OF THE WEEKEND AND THE POSSIBILITY FOR SOME NOCTURNAL MCS STORMS TO POSSIBLY FILTER INTO THE AREA. 08/MNK && .AVIATION...00Z TAF DISCUSSION. CENTRAL ALABAMA WILL BE UNDER A WET PATTERN FOR THE NEXT FEW DAYS DUE TO A LARGE UPPER CYCLONE OVER THE MISSISSIPPI VALLEY REGION. NMRS SHWRS AND A FEW TSTMS WILL CONTINUE THRU 02Z AS CONVECTION INITIATED BY DAYTIME HEATING BEGINS TO WEAKEN. STRONGER STORMS STILL POSSIBLE AT KMGM AND KTOI AS THE AIR MASS HAS NOT BEEN WORKED OVER ACROSS THE SOUTHEAST COUNTIES. MOST OF THE PCPN SHOULD BE GONE BY 02Z AS AREA RAINS ITSELF OUT. DUE TO WIDESPREAD RAIN ACROSS AREA AND MOIST CONDITIONS IN THE LOWER LEVELS...EXPECT WIDESPREAD MVFR CIGS TO DEVELOP ACROSS CENTRAL ALABAMA BETWEEN 09Z AND 12Z. IF SKIES CLEAR ACROSS AREA BEFORE 06Z...WILL LIKELY ADD SOME FOG TO NEXT TAF UPDATE. SCATTERED TO NMRS SHOWERS AND TSTMS WILL DEVELOP ONCE AGAIN AFTER 15Z. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 58/ROSE && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 7:49 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 749 PM CDT TUE JUN 21 2011 ALZ011>015-017>050-221300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 749 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 21, 5:20 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 3 ENE IRONDALE 33.55N 86.65W
06/21/2011 JEFFERSON AL EMERGENCY MNGR
TREE ON HOUNSE ON ROCK RIDGE ROAD IN MOUNTAINBROOK. TREES
DOWN ON ROBERT SMITH DRIVE IN HOMEWOOD.
&&
JTALLEYLocal storm report, Jun 21, 5:22 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG 2 ENE SPRINGVILLE 33.78N 86.44W
06/21/2011 ST. CLAIR AL EMERGENCY MNGR
TREE DOWN BLOCKING HIGHWAY 11, PINE MOUNTAIN ROAD, AND
HWY 174
&&
JTALLEYLocal storm report, Jun 21, 5:26 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 3 NW PELL CITY 33.59N 86.31W
06/21/2011 ST. CLAIR AL EMERGENCY MNGR
TREE DOWN ON OLD WAGON ROAD, HWY 231 AT OLD BEAVERS ROAD,
BUCK VALLEY ROAD, VILLAGE SPRINGS ROAD.
&&
JTALLEYSpecial weather statement, Jun 21, 6:32 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT TUE JUN 21 2011
ALZ018-019-026-220015-
CALHOUN AL-ETOWAH AL-ST. CLAIR AL-
632 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...ETOWAH
AND NORTHWESTERN CALHOUN COUNTIES UNTIL 715 PM CDT...
AT 630 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR RAGLAND...OR 11 MILES NORTHEAST OF PELL CITY...
MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MARKTON...
RAINBOW CITY...
GADSDEN...
HOKES BLUFF...
RAGLAND...
&&
LAT...LON 3406 8577 3401 8575 3365 8603 3367 8605
3367 8616 3370 8619 3368 8621 3366 8617
3363 8616 3361 8618 3366 8628 3418 8617
TIME...MOT...LOC 2332Z 210DEG 32KT 3370 8613
27Special weather statement, Jun 21, 6:57 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT TUE JUN 21 2011
ALZ042-044-220045-
LOWNDES AL-MONTGOMERY AL-
657 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY AND LOWNDES
COUNTIES UNTIL 745 PM CDT...
AT 653 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEECHWOOD...OR 6 MILES SOUTH OF MOSSES...MOVING
NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MOSSES...
HAYNEVILLE...
BEECHWOOD...
LOWNDESBORO...
PINTLALA...
&&
LAT...LON 3212 8678 3237 8656 3237 8654 3234 8653
3234 8650 3236 8649 3238 8646 3241 8646
3240 8643 3241 8640 3223 8619 3200 8667
TIME...MOT...LOC 2356Z 234DEG 22KT 3210 8665
27Special weather statement, Jun 21, 7:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
744 PM CDT TUE JUN 21 2011
ALZ041>044-220130-
AUTAUGA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
744 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...
NORTHWESTERN MONTGOMERY...NORTHERN LOWNDES AND SOUTHWESTERN ELMORE
COUNTIES UNTIL 830 PM CDT...
AT 742 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WHITE HALL...OR 10 MILES NORTHWEST OF MOSSES...
MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PRATTVILLE...
MONTGOMERY...
MILLBROOK...
LOWNDESBORO...
AUTAUGAVILLE...
&&
LAT...LON 3230 8684 3231 8683 3232 8685 3235 8681
3238 8682 3269 8639 3236 8614 3219 8676
TIME...MOT...LOC 0044Z 239DEG 46KT 3232 8671
27The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 40 min |
| Jun 21, 7:44 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 21, 8:35 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 21, 10:21 PM CDT | Special Weather Statement | BMX | Macon | 39 min |
| Jun 22, 9:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Jun 22, 1:35 PM CDT | Special Weather Statement | BMX | Calhoun | 40 min |
| Jun 22, 1:37 PM CDT | Special Weather Statement | BMX | Greene, Marengo, Sumter | 53 min |
| Jun 22, 1:37 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 38 min |
| Jun 22, 1:42 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 63 min |
| Jun 22, 2:22 PM CDT | Special Weather Statement | BMX | Fayette, Marion, Walker, Winston | 38 min |
| Jun 22, 2:25 PM CDT | Special Weather Statement | BMX | Dallas, Greene, Hale, Perry | 50 min |
| Jun 22, 3:05 PM CDT | Special Weather Statement | BMX | Walker, Winston | 55 min |
| Jun 22, 3:18 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Dallas, Tuscaloosa | 57 min |
| Jun 22, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 38 min |
| Jun 22, 4:07 PM CDT | Special Weather Statement | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 53 min |
| Jun 22, 4:09 PM CDT | Special Weather Statement | BMX | Macon | 66 min |
| Jun 22, 4:12 PM CDT | Special Weather Statement | BMX | Coosa | 63 min |
| Jun 22, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 50 min |
| Jun 22, 4:57 PM CDT | Special Weather Statement | BMX | Calhoun, Clay, St. Clair, Shelby, Talladega | 48 min |
| Jun 22, 5:01 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 44 min |
| Jun 22, 5:22 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 38 min |
| Jun 22, 5:35 PM CDT | Special Weather Statement | BMX | Cherokee | 55 min |
| Jun 22, 5:37 PM CDT | Special Weather Statement | BMX | Cleburne | 53 min |
| Jun 22, 5:41 PM CDT | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Jun 22, 5:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Jun 22, 5:58 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.